# SDR SWIA202157809

- Difficulty date: February 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3102059
- Condition: Corroded
- Location: Bs 265-610 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS265.00 TO FS310.00 BETWEEN STGR17L AND STGR 16L IS CORRODED.     (C-CHECK RO 4/25/2021)    REMOVED AND INSTALLED INTERCOSTAL AT FS265.00 TO FS310.00 BETWEEN STGR17L AND STGR 16L IAW WITH SRM 51-42-06 DATED MAY 10/2015 REFERENCE DRG 601R31020 FOR FASTENER CALL OUT AND SKY CARD 51-900-1003SKY (CL600-2B19) ATTACHED COMPLETED FORMS 337 AND SDR. NO WEIGHT CHANGE
